# SDR SWAA2021060367439

- Difficulty date: April 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847 Lbl 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME AT AFT CARGO BAY BS847 LBL18 WL163. / REPAIRED CORROSION ON FRAME AT AFT CARGO BAY BS847 LBL18 WL163 IAW ATS ER 21-01840; REV IR; DATED 12-MAY-2021 & EA NO. 21-153-01295; REV IR
